RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 40, Issue 5, Pages 572–589 (Mi mz5213)  

This article is cited in 11 scientific papers (total in 11 papers)

Theory of Aleshin type groups

A. V. Rozhkov


Full text: PDF file (1574 kB)

English version:
Mathematical Notes, 1986, 40:5, 827–836

Bibliographic databases:

UDC: 519.45
Received: 14.10.1985

Citation: A. V. Rozhkov, “Theory of Aleshin type groups”, Mat. Zametki, 40:5 (1986), 572–589; Math. Notes, 40:5 (1986), 827–836

Citation in format AMSBIB
\Bibitem{Roz86}
\by A.~V.~Rozhkov
\paper Theory of Aleshin type groups
\jour Mat. Zametki
\yr 1986
\vol 40
\issue 5
\pages 572--589
\mathnet{http://mi.mathnet.ru/mz5213}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=886178}
\zmath{https://zbmath.org/?q=an:0621.20018|0614.20019}
\transl
\jour Math. Notes
\yr 1986
\vol 40
\issue 5
\pages 827--836
\crossref{https://doi.org/10.1007/BF01159699}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J487800002}


Linking options:
  • http://mi.mathnet.ru/eng/mz5213
  • http://mi.mathnet.ru/eng/mz/v40/i5/p572

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Rozhkov, “Centralizers of elements in a group of tree automorphisms”, Russian Acad. Sci. Izv. Math., 43:3 (1994), 471–492  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. V. Rozhkov, “Lower central series of a group of tree automorphisms”, Math. Notes, 60:2 (1996), 165–174  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. V. Rozhkov, T. P. Filippova, “Tsentralizatory elementov v gruppakh avtomorfizmov derevev”, Vestnik ChelGU, 1996, no. 3, 99–109  mathnet
    4. E. L. Pervova, “Indeksy podgrupp stepenei v AT-gruppe pochti bez krucheniya”, Vestnik ChelGU, 1999, no. 4, 174–182  mathnet
    5. R. I. Grigorchuk, “Branch groups”, Math. Notes, 67:6 (2000), 718–723  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. E. L. Pervova, “Everywhere Dense Subgroups of One Group of Tree Automorphisms”, Proc. Steklov Inst. Math., 231 (2000), 339–350  mathnet  mathscinet  zmath
    7. E. L. Pervova, “The Congruence Property of AT-Groups”, Algebra and Logic, 41:5 (2002), 306–313  mathnet  crossref  mathscinet  zmath
    8. A. V. Rozhkov, “Periodicheskie AT-gruppy nad tsiklicheskimi gruppami”, Vestnik ChelGU, 2003, no. 9, 145–157  mathnet
    9. Rozhkov, AV, “Centralizer-graph finiteness conditions in the class of AT-groups”, Acta Applicandae Mathematicae, 85:1–3 (2005), 265  crossref  isi
    10. S. V. Aleshin, “Automata in algebra”, J. Math. Sci., 168:1 (2010), 14–20  mathnet  crossref  mathscinet  elib
    11. A. V. Timofeenko, “Finite systems of generators of infinite subgroups of the Golod group”, Discrete Math. Appl., 23:5-6 (2013), 491–501  mathnet  crossref  crossref  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:228
    Full text:99
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020